Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Nakayama automorphism and applications


Authors: J.-F. Lü, X.-F. Mao and J. J. Zhang
Journal: Trans. Amer. Math. Soc. 369 (2017), 2425-2460
MSC (2010): Primary 16E40, 16S36; Secondary 16E65
DOI: https://doi.org/10.1090/tran/6718
Published electronically: June 20, 2016
MathSciNet review: 3592516
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Nakayama automorphism is used to study group actions and Hopf algebra actions on Artin-Schelter regular algebras of global dimension three.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16E40, 16S36, 16E65

Retrieve articles in all journals with MSC (2010): 16E40, 16S36, 16E65


Additional Information

J.-F. Lü
Affiliation: Department of Mathematics, Zhejiang Normal University, Jinhua 321004, People’s Republic of China
Email: jiafenglv@zjnu.edu.cn

X.-F. Mao
Affiliation: Department of Mathematics, Shanghai University, Shanghai 200444, People’s Republic of China
Email: xuefengmao@shu.edu.cn

J. J. Zhang
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98105
Email: zhang@washington.edu

DOI: https://doi.org/10.1090/tran/6718
Keywords: Nakayama automorphism, Artin-Schelter regular algebra, group action, Hopf algebra action, automorphism group, cancellation problem
Received by editor(s): August 16, 2014
Received by editor(s) in revised form: April 7, 2015
Published electronically: June 20, 2016
Article copyright: © Copyright 2016 American Mathematical Society